MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING
Model Number RSINT40022UX
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/17/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product analysis summary: the stent was positioned on the balloon between the marker bands as per specifications.The 22nd and 23rd distal stent wraps were deformed with struts raised and overlapping.The inner lumen patency was verified with a 0.015 inch mandrel.The distal tip was flared.
 
Event or Problem Description
It was intended to use a resolute integrity drug eluting stent to treat a moderately tortuous, severely calcified distal rca lesion exhibiting 80% stenosis.The lesion was pre-dilated.There was no damage noted to packaging or issues noted when removing the device from the hoop.The device was inspected and prepped with no issues notice.There was no resistance noted when loading the device through the 6fr guide catheter however resistance was felt when advancing the device to the lesion.The device did not pass through a previously-deployed stent.It is reported that the stent failed to cross the lesion and resistance was felt when it was being removed from the body.It is indicated that this may have been due to the calcium in the vessel or the tip of the guide catheter; resistance was noted when withdrawing the device through the guide catheter.It was reported that force was used when removing the device and after removal, it was noted that the stent was damaged.The procedure was completed using a resolute integrity 4.0x18mm stent.There is no patient injury.

Brand Name
RESOLUTE INTEGRITY RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6867911
Report Number9612164-2017-01272
Device Sequence Number890531
Product Code NIQ
UDI-Device Identifier00643169037229
UDI-Public00643169037229
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P110013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/14/2019
Device Model NumberRSINT40022UX
Device Catalogue NumberRSINT40022UX
Device Lot Number0008529299
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/05/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2017
Initial Report FDA Received Date09/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR